Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

High BP, low bilirubin. gastric issue. On Revellol, thyronorm. Side effects?

Hello Doctor,
I am 50. Having High BP (medication-Revellol am 25/2.5mg), High Triglycerides-347 (medication- Stanlip 145 mg), High thyroid-7.2 (medication-Thyronorm 12.5 mcg), Occasional imbalance (Medication-Cilentra plus) and I use to take Razo D capsules when there is Gas problem. I have total bilirumin 1.9, HDLC-30 and a fatty liver for which I take Udiliv 300 (not regular). Now I want to ask you what are the risk factors and side effects of all these medicines I take.
B. C. Adhikary, Guwahati
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The medicines seem appropriate to your disease.
There is not likely to be much of side effect or risk from the medicines.

On the contrary, failure to take the medicines is very risky - may lead to Heart - attack / Brain - paralysis / kidney - failure / eye - damage and so on... Because Pressure and Lipids are silent killers but treatable risk factors...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor